EXACTECH, INC. TRU CC TIB INSERT SIZE 5, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-65-5011 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Discomfort (2330); Aseptic loosening (4883)
| Date of Event |
01/18/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: concomitant devices are unknown.The device was not returned for evaluation and no photographs or x-rays were provided for review; therefore the reported event cannot be confirmed through analysis.No operative notes were provided; therefore, a review of device usage and technique could not be performed.No information concerning patient conditions, co-morbidities, or other health or anatomical concerns was provided and it is therefore unknown if patient-related factors may have caused or contributed to the reported event.The cause of the reported event cannot be determined based on the information made available.Should additional, relevant information become available, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported via legal documentation that approximately 95 months after a right total knee replacement procedure, the patient underwent a revision procedure to address polyethylene wear, pain, stiffness, discomfort, and weakness.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.H6: clinical code for aseptic loosening was removed.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: b2, d1, d4, e1, e2, e3, g4, h4, h6.Mdr section codes updated/corrected: b, e.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.